Alert archive / Nebraska / Red Flag Warnings in 2015
Red Flag Warning 18, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Oct 12, 2015, 2:48 AM MDT for 10 counties in Nebraska. It took effect at Oct 12, 2015, 11:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2015, 2:48 AM MDT (08:48 UTC)
- In effect from
- Oct 12, 2015, 11:00 AM MDT
- Expired
- Oct 12, 2015, 5:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
Counties Chase County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Lincoln County, NE, Loup County, NE, Perkins County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3856 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
926 WWUS83 KLBF 120848 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 AM CDT MON OCT 12 2015 ...CRITICAL FIRE DANGER LIKELY TODAY IN PORTIONS OF CENTRAL NEBRASKA... .DRY AIR WILL PUSH INTO PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA TODAY BEHIND AN EXITING COLD FRONT. THIS WILL LEAD TO RELATIVE HUMIDITIES OF 15 TO 20 PERCENT THIS AFTERNOON. THE COMBINATION OF NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH AND MINIMUM RELATIVE HUMIDITIES OF 15 TO 20 PERCENT...WILL LEAD TO CRITICAL FIRE DANGER THIS AFTERNOON. NEZ209-122300- /O.NEW.KLBF.FW.W.0018.151012T1700Z-151012T2300Z/ LOUP RIVERS BASIN- 348 AM CDT MON OCT 12 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL NEBRASKA AND THE EASTERN SANDHILLS... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. * AFFECTED AREA...IN NEZ209...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY AND EXHIBIT ERRATIC BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
3 follow-up statements
249 WWUS83 KLBF 121731 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1231 PM CDT MON OCT 12 2015 ...CRITICAL FIRE DANGER LIKELY TODAY IN PORTIONS OF CENTRAL AND SOUTHWEST NEBRASKA... .DRY AIR CONTINUES TO PUSH INTO PORTIONS OF SOUTHWEST...CENTRAL AND NORTH CENTRAL NEBRASKA TODAY BEHIND AN EXITING COLD FRONT. RELATIVE HUMIDITIES OF AROUND 15 TO 20 PERCENT THIS AFTERNOON CAN BE ANTICIPATED. THE COMBINATION OF NORTHWESTERLY TO NORTHERLY WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OF 35 TO 40 MPH ALONG WITH MINIMUM RELATIVE HUMIDITIES OF 12 TO 20 PERCENT...WILL LEAD TO CRITICAL FIRE DANGER THIS AFTERNOON. NEZ210-219-122300- /O.EXA.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/ FRENCHMAN BASIN-LOESS PLAINS- 1231 PM CDT MON OCT 12 2015 /1131 AM MDT MON OCT 12 2015/ ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING. * AFFECTED AREA...IN NEZ210...FIRE WEATHER ZONE 210 FRENCHMAN BASIN. IN NEZ219...FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY AND EXHIBIT ERRATIC BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ209-122300- /O.CON.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/ LOUP RIVERS BASIN- 1231 PM CDT MON OCT 12 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL NEBRASKA AND THE EASTERN SANDHILLS... * AFFECTED AREA...IN NEZ209...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY AND EXHIBIT ERRATIC BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
599 WWUS83 KLBF 122058 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 PM CDT MON OCT 12 2015 ...CRITICAL FIRE DANGER CONTINUES THIS EVENING ACROSS PORTIONS OF CENTRAL AND SOUTHWEST NEBRASKA... .DRY AIR SETTLING ACROSS PORTIONS OF SOUTHWEST...CENTRAL AND NORTH CENTRAL NEBRASKA TODAY BEHIND AN EXITING COLD FRONT. RELATIVE HUMIDITIES OF AROUND 15 TO 20 PERCENT LIKELY THROUGH EARLY EVENING. IN ADDITION...NORTHWESTERLY TO NORTHERLY WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OF 35 TO 40 MPH. THIS COMBINATION WILL RESULT IN CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY EVENING ESPECIALLY ACROSS SOUTHWEST INTO CENTRAL NEBRASKA. NEZ209-210-219-122300- /O.CON.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/ LOUP RIVERS BASIN-FRENCHMAN BASIN-LOESS PLAINS- 358 PM CDT MON OCT 12 2015 /258 PM MDT MON OCT 12 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA...CENTRAL NEBRASKA AND THE EASTERN SANDHILLS... * AFFECTED AREA...IN NEZ209...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN. IN NEZ210...FIRE WEATHER ZONE 210 FRENCHMAN BASIN. IN NEZ219...FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY AND EXHIBIT ERRATIC BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
444 WWUS83 KLBF 122256 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 556 PM CDT MON OCT 12 2015 NEZ209-210-219-130000- /O.EXP.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/ LOUP RIVERS BASIN-FRENCHMAN BASIN-LOESS PLAINS- 556 PM CDT MON OCT 12 2015 /456 PM MDT MON OCT 12 2015/ ...RED FLAG WARNING WILL EXPIRE AT 6 PM CDT /5 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA...CENTRAL NEBRASKA AND THE EASTERN SANDHILLS... WITH IMPROVING RELATIVE HUMIDITIES AND DECREASING WINDS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ HTTP://WEATHER.GOV/LBF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Oct 12, 2:38 AM MDT, 10 minutes earlier.
Area forecast discussion, Oct 12, 2:38 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 AM CDT MON OCT 12 2015 .SYNOPSIS... ISSUED AT 338 AM CDT MON OCT 12 2015 H5 ANALYSIS THIS EVENING HAD A CLOSED LOW OVER SERN SASKATCHEWAN WITH A TROUGH OF LOW PRESSURE EXTENDING SWD INTO THE NEBR PANHANDLE. CLOSED LOW PRESSURE REMAINED ENTRENCHED OFF THE COAST OF BAJA CALIFORNIA WITH A SECONDARY CLOSED LOW LOCATED NEAR CHARLESTON SOUTH CAROLINA. A STRONG COLD FRONT PUSHED THROUGH THE FORECAST EARLIER THIS EVENING AND WAS LOCATED FROM ROUGHLY JUST WEST OF WICHITA...TO JUST EAST OF KANSAS CITY. WINDS WERE GUSTY IMMEDIATELY BEHIND THE PASSING FRONT...HOWEVER THEY HAVE SINCE DIMINISHED AND WERE WESTERLY AT AROUND 10 TO 15 MPH. A SECONDARY SHOT OF STRONGER WINDS ARE EXPECTED TO PUSH INTO NORTHERN AND NORTHEASTERN PORTIONS OF THE FORECAST AREA TOWARD SUNRISE AS A SECONDARY COLD FRONT PUSHES INTO THE EASTERN DAKOTAS AND NERN NEBRASKA. AS OF 3 AM CDT UNDER CLEAR SKIES...READINGS RANGED FROM 47 IN THEDFORD...TO 57 IN ONEILL. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 338 AM CDT MON OCT 12 2015 TODAY THROUGH TONIGHT...FIRE WEATHER CONCERNS AND WINDS WILL BE THE MAIN FORECAST CHALLENGES TODAY...FOLLOWED BY TEMPERATURES AND FROST POTENTIAL TONIGHT. FOR TODAY...AS MENTIONED EARLIER...A SECONDARY SHOT OF COLD AIR WILL PUSH INTO THE EASTERN DAKTOAS AND NORTHEASTERN NEBRASKA THIS MORNING. THIS WILL INCREASE WINDS THIS MORNING IN THE NORTHEAST AND NORTHERN CWA...AHEAD OF THE BEST MIXING WHICH WILL ARRIVE MIDDAY. BUFKIT SOUNDINGS FOR TODAY ARE INDICATIVE OF DECENT MIXING UP TO H700 FOR ALL OF THE FORECAST AREA. WINDS WILL PEAK IN THE WEST AROUND NOONTIME...THEN SLOWLY DIMINISH INTO THE AFTERNOON HOURS. ACROSS THE EASTERN CWA...WINDS WILL PEAK AROUND MID AFTERNOON...WHICH IS CONCURRENT WITH MINIMUM RH/S. AS FOR RH/S THIS AFTERNOON...MUCH DRIER AIR...CURRENTLY OVER THE DAKOTAS...WILL PUSH INTO THE FORECAST AREA THIS AFTERNOON BEHIND THE SECONDARY FRONT. THIS WILL LEAD TO DEW POINTS IN THE 20S TO AROUND 30 THIS AFTERNOON. THESE DEW POINTS...COUPLED WITH HIGHS IN THE LOWER 70S...WILL LEAD TO WIDESPREAD RH/S THIS AFTERNOON OF 10 TO 15 PERCENT IN THE WEST...TO 15 TO 20 PERCENT IN THE EAST. GUIDANCE DEW POINTS HAVE TRENDED LOWER AND GUIDANCE TEMPERATURES HIGHER FOR TODAY AND FELT CONFIDENT ENOUGH TO HOIST A RED FLAG WARNING FOR ZONE 209 WHERE MIN RH CRITERIA IS < 20 PERCENT. IN THIS ZONE...FCST WINDS WERE STRONG ENOUGH THIS AFTERNOON TO WARRANT RFW ISSUANCE AS WELL. HOWEVER...FURTHER WEST...MIN RH/S ARE LOWER AND ARE OF CRITICAL CRITERIA...HOWEVER WINDS PEAK DURING THE LATE MORNING/NOON TIME HRS...THEN DECREASE BELOW RFW CRITERIA OF 25 MPH SHORTLY AFTER MIDDAY. WITH WINDS AND RH CRITERIA NOT BEING MET SIMULTANEOUSLY...WILL FORGO ANY FIRE HEADLINES IN THE REMAINDER OF THE CWA. WITH GOOD MIXING TODAY...HIGHS WILL RANGE FROM AROUND 70 IN THE NORTH...TO AROUND 74 IN THE FAR SOUTH. FOR TONIGHT...WINDS WILL DECOUPLE QUICKLY AFTER SUNDOWN. HIGH PRESSURE...ANCHORED ACROSS THE CWA DURING THE EVENING HOURS...WILL MIGRATE TO THE SOUTHEAST OVERNIGHT. AT THE SAME TIME...A WARM FRONT WILL BEGIN TO PUSH INTO WESTERN NEBRASKA OVERNIGHT. BEFORE THE FRONT ARRIVES IN THE WEST HOWEVER...LIGHT WESTERLY WINDS...DRY AIR AND STRONG RADIATIONAL COOLING WILL DROP TEMPS INTO THE 30S TO AROUND 40 TONIGHT. WITH THE LIGHT WESTERLY WINDS...AREAS ACROSS THE EASTERN PANHANDLE AND THE PLATTE RIVER VALLEY...COULD SEE SOME PATCHY FROST TONIGHT WHERE LOWS ARE FORECAST FROM 32 TO 35 DEGREES. WILL NOT HOIST ANY FROST HEADLINES ATTM AS WE HAVE A RED FLAG WARNING IN EFFECT AND WILL PASS THIS ONTO THE DAY SHIFT FOR CONSIDERATION. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 338 AM CDT MON OCT 12 2015 12Z TUESDAY AND BEYOND. AMPLIFIED NORTHWEST FLOW ALOFT WILL REMAIN ACROSS THE FORECAST AREA THROUGH THE EXTENDED PERIODS. THE NORTHWEST FLOW WILL PULL COOLER AIR FROM THE HIGHER LATITUDES SOUTHWARD ACROSS THE PLAINS THROUGH LATE-WEEK. AFTER ABOVE AVERAGE HIGHS ON TUESDAY AND WEDNESDAY...DAILY TEMPERATURES WILL FALL WITH NEAR SEASONAL READINGS ANTICIPATED BY LATE WEEK/EARLY NEXT WEEKEND. OVERNIGHT LOWS WILL LARGELY REMAIN SLIGHTLY ABOVE NORMAL...HOWEVER AS CANADIAN HIGH PRESSURE SETTLES OVER THE PLAINS FRIDAY MORNING THOUGH SATURDAY MORNING...LOWS MAY FALL BELOW 0C FOR MUCH OF THE FORECAST AREA. FROST HEADLINES MAY BE NEEDED AS A WIDESPREAD EVENT HAS LARGELY ELUDED THE AREA THUS FAR THIS EARLY FALL. NOTE THAT AFTER COLLABORATION WITH OUR NEIGHBORS TO THE EAST...CR_INT_BLEND FORECAST OVERNIGHT LOWS WERE LOWERED A FEW DEGREES FRIDAY AND SATURDAY MORNING. THE GFS MOS CAME INTO TONIGHT MUCH COOLER...GENERALLY NOW IN LINE WITH THE ECMWF. THE PROGRESSIVE FLOW WILL USHER PERIODIC WEAK FRONTS THROUGH THE FORECAST AREA...WITH ONE ARRIVING TUESDAY AND THE NEXT ON THURSDAY. THIS RAPID RETURN OF FRONTS WILL HAMPER MOISTURE RETURN EFFORTS FOR THE SANDHILLS REGION...SO DESPITE SOME PERIODIC WEAK FORCING FOR PRECIPITATION THE FORECAST WILL REMAIN DRY THROUGH DAY 7. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1206 AM CDT MON OCT 12 2015 AT KVTN...LIGHT WINDS WILL INCREASE TO 33015G25KT AFTER 08Z AND INCREASE TO 32022G29KT AFTER 15Z. AT KLBF...WINDS WILL BE 32005KT OVERNIGHT. THEN AFTER 15Z...WINDS WILL AGAIN INCREASE TO 32015G24KT. && .LBF WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR NEZ209. && SYNOPSIS...BUTTLER SHORT TERM...BUTTLER LONG TERM...JACOBS AVIATION...ROBERG
Hazardous weather outlook, Oct 11, 8:05 PM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 905 PM CDT SUN OCT 11 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-130215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 905 PM CDT SUN OCT 11 2015 /805 PM MDT SUN OCT 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. EXTREME FIRE DANGER IS POSSIBLE MONDAY AFTERNOON ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. RELATIVE HUMIDITY WILL FALL TO 15 TO 25 PERCENT WITH NORTHWEST WINDS AT 15 TO 30 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Oct 11, 9:59 PM MDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT SUN OCT 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM NON-TSTM WND GST 1 S VALENTINE 42.86N 100.55W
10/11/2015 M48 MPH CHERRY NE ASOS
VALENTINE ASOS RECORDED A PEAK GUST OF 55 MPH.
&&
ROBERGLocal storm report, Oct 11, 9:59 PM MDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT SUN OCT 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM NON-TSTM WND GST 1 S VALENTINE 42.86N 100.55W
10/11/2015 M55 MPH CHERRY NE ASOS
VALENTINE ASOS RECORDED A PEAK GUST OF 55 MPH.
&&
ROBERGLocal storm report, Oct 11, 10:04 PM MDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1104 PM CDT SUN OCT 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM NON-TSTM WND GST 7 NW AINSWORTH 42.62N 99.95W
10/11/2015 M51 MPH BROWN NE AWOS
AINSWORTH AWOS RECORDED A PEAK WIND GUST OF 51 MPH.
&&
ROBERGNearby
Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.